MAUDE Adverse Event Report: TELEFLEX INC. LMA UNIQUE; AIRWAY WITH CUFF PILOT¿ TECHNOLOGY, SIZE 3

TELEFLEX INC. LMA UNIQUE; AIRWAY WITH CUFF PILOT¿ TECHNOLOGY, SIZE 3
Catalog Number 105200-000030
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/16/2017
Type of Reportable Event Malfunction
Event or Problem Description
Crna was preparing for case and lma #3 would not deflate.Crna obtained another lma #3 with same results.Could not deflate lma.

Brand Name
LMA UNIQUE
Common Device Name
AIRWAY WITH CUFF PILOT¿ TECHNOLOGY, SIZE 3
Manufacturer (Section D)
TELEFLEX INC.
3015 carrington mill blvd
morrisville NC 27560
MDR Report Key6971103
Report Number6971103
Device Sequence Number1117806
Product Code CAE
UDI-Device Identifier05060112313578
UDI-Public(01)05060112313578
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/19/2017
Report Date (Section F) 10/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/28/2019
Device Catalogue Number105200-000030
Device Lot NumberLQAFNB
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/19/2017
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA10/19/2017